MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB FLANGE FIXTURE ST 4MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB FLANGE FIXTURE ST 4MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 90432
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Head Injury (1879)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted on july 21 2020.
 
Event or Problem Description
Per the clinic, the patient experienced a loss of osseointegration subsequent to sustaining a head trauma.The patient was reimplanted with another cochlear device on (b)(6) 2020.

Brand Name
FLANGE FIXTURE ST 4MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
po box 82
mölnlycke, 435 2 2
SW  435 22
MDR Report Key10300011
Report Number6000034-2020-01892
Device Sequence Number13625636
Product Code LXB
UDI-Device Identifier09321502012904
UDI-Public(01)09321502012904(10)601550(17)090301
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K955713
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/01/2009
Device Model Number90432
Device Catalogue Number90432
Device Lot Number601550
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/06/2020
Initial Report FDA Received Date07/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;